# SDR SWAA060620

- Difficulty date: February 22, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 62,880 hours, 54,276 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FUSELAGE SHEAR TIE CRACKED AT BS 579, STR 13L.  REPAIRED SHEAR TIE PER SWA EA.
